Translator Disclaimer
February 2011 Long-range self-avoiding walk converges to α-stable processes
Markus Heydenreich
Ann. Inst. H. Poincaré Probab. Statist. 47(1): 20-42 (February 2011). DOI: 10.1214/09-AIHP350

Abstract

We consider a long-range version of self-avoiding walk in dimension d > 2(α ∧ 2), where d denotes dimension and α the power-law decay exponent of the coupling function. Under appropriate scaling we prove convergence to Brownian motion for α ≥ 2, and to α-stable Lévy motion for α < 2. This complements results by Slade [J. Phys. A 21 (1988) L417–L420], who proves convergence to Brownian motion for nearest-neighbor self-avoiding walk in high dimension.

Nous considérons un modèle à longue portée de la marche aléatoire auto-évitante en dimension d > 2(α ∧ 2), où d est la dimension et α l’exposant de décroissance polynomiale de la fonction de couplage. Après un rééchelonnage approprié, nous démontrons la convergence vers un mouvement brownien pour α ≥ 2 et vers un processus de Lévy α-stable pour α < 2. Ce résultat complète celui de Slade [J. Phys. A 21 (1988) L417–L420] qui démontre la convergence vers le mouvement brownien pour une marche auto-évitante à plus proche voisin en grande dimension.

Citation

Download Citation

Markus Heydenreich. "Long-range self-avoiding walk converges to α-stable processes." Ann. Inst. H. Poincaré Probab. Statist. 47 (1) 20 - 42, February 2011. https://doi.org/10.1214/09-AIHP350

Information

Published: February 2011
First available in Project Euclid: 4 January 2011

zbMATH: 1210.82055
MathSciNet: MR2779395
Digital Object Identifier: 10.1214/09-AIHP350

Subjects:
Primary: 82B41

Rights: Copyright © 2011 Institut Henri Poincaré

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.47 • No. 1 • February 2011
Back to Top